Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. The multivariate functional de Jong CLT

The multivariate functional de Jong CLT

Thumbnail Image
Download
Name

440_2022_1114_ReferencePDF.pdf

Size

503.65 KB

Format

Adobe PDF

Checksum (MD5)

2d98e16f23a5b5a0fdfe2f1d02d8c971

Download all files submitted through automated deposit
art_8246840332983307707.zip (445.86 KB)
Author(s)
Döbler, Christian
•
Kasprzak, Mikołaj
•
Peccati, Giovanni
Date Issued
February 22, 2022
Publisher
Springer Berlin Heidelberg
Citation
Döbler, Christian, Kasprzak, Mikołaj and Peccati, Giovanni. 2022. "The multivariate functional de Jong CLT."
Version
Author's final manuscript
Abstract
Abstract We prove a multivariate functional version of de Jong’s CLT (J Multivar Anal 34(2):275–289, 1990) yielding that, given a sequence of vectors of Hoeffding-degenerate U-statistics, the corresponding empirical processes on [0, 1] weakly converge in the Skorohod space as soon as their fourth cumulants in $$t=1$$ t = 1 vanish asymptotically and a certain strengthening of the Lindeberg-type condition is verified. As an application, we lift to the functional level the ‘universality of Wiener chaos’ phenomenon first observed in Nourdin et al. (Ann Probab 38(5):1947–1985, 2010).
MIT Department
Massachusetts Institute of Technology. Laboratory for Information and Decision Systems
Terms of Use
Article is made available in accordance with the publisher's policy and may be subject to US copyright law. Please refer to the publisher's site for terms of use.
Persistent DSpace Link
https://hdl.handle.net/1721.1/145898
DOI of Published Version
https://doi.org/10.1007/s00440-022-01114-3
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.